Open Journal of Discrete Mathematics

Vol.2 No.4(2012), Paper ID 24172, 5 pages

DOI:10.4236/ojdm.2012.24033

 

Clarifying the Language of Chance Using Basic Conditional Probability Reasoning: The Monty Hall Problem

 

Pejmon Sadri

 

Department of Liberal Arts, Menlo College, Atherton, USA

 

Copyright © 2012 Pejmon Sadri et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


P. Sadri, "Clarifying the Language of Chance Using Basic Conditional Probability Reasoning: The Monty Hall Problem," Open Journal of Discrete Mathematics, Vol. 2 No. 4, 2012, pp. 164-168. doi: 10.4236/ojdm.2012.24033.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.